MAUDE Adverse Event Report: ARTHREX, INC. 30MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 30MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 30MM CENTRAL SCREW, MODULAR
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed, the baseplate and post were returned assembled correctly and could not be disassembled.No abnormalities observed.
 
Event or Problem Description
On 12/13/2021, it was reported by a sales representative via email that an ar-9560-4 baseplate and an ar-9561-30s central screw were not implanted correctly because the morse taper fell apart.This was discovered during a procedure.Surgeon completed case successfully without further issue by using a new baseplate and central screw.After receiving additional information on 12/14/2021, sales representative has confirmed that case was completed using an ar-9560-24 from lot number 12732669 and an ar-9561-30s from lot number 9549.Nothing broke inside the patient and case was completed without further issues.

Brand Name
30MM CENTRAL SCREW, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19097244
Report Number1220246-2024-02007
Device Sequence Number7705435
Product Code PHX
UDI-Device Identifier00888867296572
UDI-Public00888867296572
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number30MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-30S
Device Lot Number9549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown